# SDR CA050530001

- Difficulty date: May 10, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 70BMO55020
- Condition: Making Metal
- Location: Engine
- Part time: 12,598 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE CHIP LIGHT, ENGINE REPLACED MO5 SENT FOR REPAIR, TRIPLEX WAS FOUND TO BE THE CAUSE OF THE METAL CONTAMINATION.
